MathSciNet Relay Station
MathSciNet bibliographic data
MR1237164 82B20 (60J10 60K35 82B80)
Jerrum, Mark; Sinclair, Alistair Polynomial-time approximation algorithms for the Ising model. SIAM J. Comput. 22 (1993), no. 5, 1087–1116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement